CSN Login
Members Online: 15

You are here

Question about meds???

eihtak
Posts: 1426
Joined: Oct 2011

Hi, A little over 5 weeks ago I had a thoracotomy to remove a large mass that was a recurrance of anal cancer in my lung. I seem to be recovering alright but still have a back ache and some off and on mild chest discomfort but think all is normal. I am now receiving chemo as adjuvent therapy for the cancer.

After the surgery, my surgeon put me on digoxin and I am wondering if this is common for anyone else. I do/did not have any heart related issues before surgery although my BP was up and down while in the hospital, and I believe it is meant to stabilize heart rate. I think ?? the intention is to be on this med for only a few months.

I am concerned about interactions with other meds, and while I have no definate problems, I worry with the chemo and related meds. When I mentioned this to my doctor (assistant) she claimed there were no interactions of great concern.....yet when I "google" (which docs just love) it seems digoxin interacts with a lot!

I trust my whole medical team, but honestly these things are sometimes not their focus and am just curious if anyone has experience with digoxin?

Thank you, hope all are well........

katheryn

dennycee
Posts: 836
Joined: Mar 2011

Much of the interaction is dependent on the strength of the medications and the time of day they are taken.  If you are concerned, talk to your pharmacist.  You may elect to take the ones that have possible interactions in the evening and the digoxin in the morning.  

Subscribe to Comments for "Question about meds???"